Rash with capecetabine

Hi

I just wondered if anyone else got an itchy rash on capcetabine. I have just completed my 2nd cycle and my chest, back and arms have an itchy rash. My oncologist prescribed antihistamines but they have made no difference.

Any advice would be wonderful.

Julie

That must be hell, Julie.

I haven’t experienced a rash myself but I know of someone who had a whole-body rash by the second day and had to stop taking it immediately. I also know of someone with your experience who chose not to continue. Remember, it’s your body and your quality of life. If this rash doesn’t ease off soon, then cape isn’t for you xx

Hi Julie I have been on Capecitabine I am on my just finished my 9th cycle, got the results of my scan yesterday all is ok everything is stable no regrowth , the last scan showed the cancer was growing a bit so it’s good really Cape has stopped it growing I am so pleased, I have had a few side effects, the tiredness , sisickness but no vomiting, so have been lucky so far, had abreast Cancer for 4 years then got bone Cancer, haven’t had a rash , I am going into my 6th year now so not too bad.Goodluck. Pam.x